# SDR DALA2015022601731

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON STOP BOLT OF CENTER FITTING LOCATED SPOILER 2, LT  PERFORMED PERMANENT REPAIR ON STOP BOLT OF CENTER FITTING LOCATED ON SPOILER 2 LT WING IAW SRM 57-70-00, PARA 5.C, FIG 201.
